Uniqueness and value-sharing of meromorphic functions.

Yang, Chung-Chun; Hua, Xinhou

Annales Academiae Scientiarum Fennicae. Mathematica (1997)

  • Volume: 22, Issue: 2, page 395-406
  • ISSN: 1239-629X

How to cite

top

Yang, Chung-Chun, and Hua, Xinhou. "Uniqueness and value-sharing of meromorphic functions.." Annales Academiae Scientiarum Fennicae. Mathematica 22.2 (1997): 395-406. <http://eudml.org/doc/228963>.

@article{Yang1997,
author = {Yang, Chung-Chun, Hua, Xinhou},
journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
keywords = {value-sharing; meromorphic functions; nonlinear differential equations},
language = {eng},
number = {2},
pages = {395-406},
publisher = {Finnish Academy of Science and Letters, Helsinki; Finnish Society of Sciences and Letters},
title = {Uniqueness and value-sharing of meromorphic functions.},
url = {http://eudml.org/doc/228963},
volume = {22},
year = {1997},
}

TY - JOUR
AU - Yang, Chung-Chun
AU - Hua, Xinhou
TI - Uniqueness and value-sharing of meromorphic functions.
JO - Annales Academiae Scientiarum Fennicae. Mathematica
PY - 1997
PB - Finnish Academy of Science and Letters, Helsinki; Finnish Society of Sciences and Letters
VL - 22
IS - 2
SP - 395
EP - 406
LA - eng
KW - value-sharing; meromorphic functions; nonlinear differential equations
UR - http://eudml.org/doc/228963
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.